# SDR AALA202405038823

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 23,258 hours, 9,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ACCUMULATOR LOW, REQUIRES SERVICING. SERVICED L4 DOOR ACCUMULATOR BOTTLE.
